Alert archive / Oregon / Gale Warnings in 2017
Gale Warning 26, NWS Medford, OR
NWS Medford, OR issued this gale warning at Apr 12, 2017, 2:59 AM PDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2017, 2:59 AM PDT (09:59 UTC)
- Expired
- Apr 12, 2017, 5:00 PM PDT
- In force
- 14 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
763 WHUS76 KMFR 120959 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 259 AM PDT WED APR 12 2017 ...HAZARDOUS WINDS AND SEAS TODAY... .LOW PRESSURE WILL MOVE NORTH AWAY FROM THE AREA EARLY THIS MORNING, BUT ANOTHER FRONTAL SYSTEM WILL BRING GALE FORCE SOUTH WINDS TO SOME AREAS FROM MID-MORNING INTO THIS AFTERNOON. STEEP TO VERY STEEP SEAS WILL AFFECT ALL AREAS. WINDS AND SEAS WILL REMAIN HAZARDOUS TO SMALL CRAFT TONIGHT INTO THURSDAY MORNING. PZZ370-376-122300- /O.CAN.KMFR.GL.W.0025.000000T0000Z-170412T1200Z/ /O.UPG.KMFR.SC.Y.0037.000000T0000Z-170412T1800Z/ /O.NEW.KMFR.GL.W.0026.170412T0959Z-170413T0000Z/ /O.UPG.KMFR.SW.Y.0038.000000T0000Z-170412T1800Z/ /O.EXT.KMFR.SE.W.0030.170412T0959Z-170413T0000Z/ /O.NEW.KMFR.SC.Y.0038.170413T0000Z-170413T1800Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 259 AM PDT WED APR 12 2017 ...GALE WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. * WINDS...SOUTH 20 TO 30 KT EARLY THIS MORNING, INCREASING TO GALES 30 TO 35 KT WITH GUSTS TO 45 KT LATE THIS MORNING INTO THIS AFTERNOON. WINDS EASING TO 15 TO 25 KT TONIGHT INTO THURSDAY. * SEAS...STEEP TO VERY STEEP 10 TO 14 FEET TODAY, THEN 8 TO 10 FEET TONIGHT INTO THURSDAY. * AREAS AFFECTED...GALES ARE MOST LIKELY FROM 10 TO 40 NM FROM SHORE LATE THIS MORNING INTO THIS AFTERNOON. STEEP TO VERY STEEP HAZARDOUS SEAS WILL AFFECT ALL AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-122300- /O.CAN.KMFR.GL.W.0025.000000T0000Z-170412T1200Z/ /O.UPG.KMFR.SW.Y.0038.000000T0000Z-170412T1800Z/ /O.NEW.KMFR.GL.W.0026.170412T0959Z-170413T0000Z/ /O.EXT.KMFR.SE.W.0030.170412T0959Z-170413T0000Z/ /O.EXT.KMFR.SC.Y.0037.170412T0959Z-170413T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 259 AM PDT WED APR 12 2017 ...GALE WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. * WINDS...SOUTH 20 TO 30 KT EARLY THIS MORNING, INCREASING TO 25 TO 30 KT WITH GUSTS TO 40 KT LATE THIS MORNING INTO THIS AFTERNOON. WINDS EASING BACK TO 15 TO 25 KT TONIGHT INTO THURSDAY. * SEAS...STEEP TO VERY STEEP 10 TO 14 FEET TODAY, THEN 8 TO 10 FEET TONIGHT INTO THURSDAY. * AREAS AFFECTED...GALES ARE LIKELY BEYOND 5 NM FROM SHORE NEAR CAPE BLANCO LATE THIS MORNING INTO THIS AFTERNOON WITH WINDS HAZARDOUS TO SMALL CRAFT ELSEWHERE. STEEP TO VERY STEEP HAZARDOUS SEAS WILL AFFECT ALL AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-122300- /O.CAN.KMFR.GL.W.0025.000000T0000Z-170412T1200Z/ /O.EXT.KMFR.SE.W.0030.170412T0959Z-170413T0000Z/ /O.EXT.KMFR.SC.Y.0037.170412T0959Z-170413T1800Z/ /O.UPG.KMFR.SW.Y.0038.170412T1200Z-170412T1800Z/ /O.NEW.KMFR.GL.W.0026.170412T0959Z-170413T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 259 AM PDT WED APR 12 2017 ...GALE WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. * WINDS...SOUTH 20 TO 30 KT EARLY THIS MORNING, INCREASING TO 25 TO 30 KT WITH GUSTS TO 40 KT LATE THIS MORNING INTO THIS AFTERNOON. WINDS EASING BACK TO 15 TO 25 KT TONIGHT INTO THURSDAY. * SEAS...STEEP TO VERY STEEP 10 TO 14 FEET TODAY, THEN 8 TO 10 FEET TONIGHT INTO THURSDAY. * AREAS AFFECTED...GALES ARE LIKELY BEYOND 5 NM FROM SHORE NEAR CAPE BLANCO LATE THIS MORNING INTO THIS AFTERNOON WITH WINDS HAZARDOUS TO SMALL CRAFT ELSEWHERE. STEEP TO VERY STEEP HAZARDOUS SEAS WILL AFFECT ALL AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ MAS HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
313 WHUS76 KMFR 122158 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 258 PM PDT WED APR 12 2017 ...HAZARDOUS WINDS AND SEAS TODAY... .STRONG WINDS AND HAZARDOUS SEAS ARE AT A PEAK THIS AFTERNOON. CONDITIONS IMPROVE SLIGHTLY THIS EVENING. BUT, ANOTHER FRONT WILL BRING ADVISORY STRENGTH SOUTH WINDS WITH STEEP SEAS LATE TONIGHT INTO THURSDAY MORNING. PZZ350-356-131100- /O.EXT.KMFR.SC.Y.0037.000000T0000Z-170413T1500Z/ /O.CON.KMFR.GL.W.0026.000000T0000Z-170413T0000Z/ /O.CON.KMFR.SE.W.0030.000000T0000Z-170413T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 258 PM PDT WED APR 12 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY MORNING... * WINDS...SOUTH 25 TO 30 KT WITH GUSTS TO 40 KT LATE THIS AFTERNOON...EASING BACK TO 15 TO 25 KT WITH GUSTS TO 35 KT TONIGHT INTO THURSDAY MORNING. WINDS WILL BE STRONGEST NORTH OF CAPE BLANCO BEYOND 5 NM FROM SHORE. * SEAS...STEEP TO VERY STEEP THIS AFTERNOON THEN STEEP AT 8 TO 11 FEET WITH WIND DRIVEN SEAS TONIGHT INTO THURSDAY MORNING. * AREAS AFFECTED...STEEP SEAS WILL AFFECT ALL OF THE AREA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ370-376-131100- /O.CON.KMFR.GL.W.0026.000000T0000Z-170413T0000Z/ /O.CON.KMFR.SE.W.0030.000000T0000Z-170413T0000Z/ /O.EXT.KMFR.SC.Y.0038.170413T0000Z-170413T1500Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 258 PM PDT WED APR 12 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH 7 AM PDT THURSDAY MORNING... * WINDS...SOUTH 25 TO 30 KT WITH GUSTS TO 40 KT LATE THIS AFTERNOON...EASING BACK TO 15 TO 25 KT WITH GUSTS TO 35 KT TONIGHT INTO THURSDAY MORNING. WINDS WILL BE STRONGEST NORTH OF CAPE BLANCO. * SEAS...STEEP TO VERY STEEP THIS AFTERNOON THEN STEEP AT 9 TO 12 FEET WITH WIND DRIVEN SEAS TONIGHT INTO THURSDAY MORNING. * AREAS AFFECTED...STEEP TO VERY STEEP HAZARDOUS SEAS WILL AFFECT ALL OF THE AREA THIS AFTERNOON THEN STEEP SEAS TONIGHT INTO THURSDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Apr 11, 11:05 PM PDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 11, 11:05 PM PDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1105 PM PDT Tue Apr 11 2017
.Updated aviation discussion.
.DISCUSSION...Low pressure is rapidly moving up the coast this
evening and bringing gusty south to southwest winds with it,
primarily to the coast, Shasta Valley, and areas of the East Side.
Gusty winds are also expected to surface in the southern portion of
the Rogue Valley. Wind Advisories have been issued for these areas
from this evening into Wednesday morning.
Tomorrow morning the forecast area will be in between systems, with
rain focused mainly at the coast and over the mountains. Then,
another low pushes towards the coast and ushers in moderate to heavy
precipitation for a good portion of Southwest Oregon and Northern
California. Dynamics are stronger with the next low, and they linger
into Thursday, so good rain chances will be around for a while. Snow
levels lower to around 5000 feet Wednesday, so higher elevations
will see enough snow to potentially impact mountain passes. A Winter
Weather Advisory has been issued for the Cascades and Siskiyous
above 5000 feet. Latest data suggests that the most likely time for
any winter weather impacts on roadways will be Wednesday afternoon
and evening as road temperatures cool and precipitation rates peak.
Please see the previous discussion below for more details on the
continued active weather pattern.
&&
.AVIATION...12/06Z TAF CYCLE...A frontal boundary is moving inland
and north of the area, and the heavier precipitation is diminishing.
Winds are still gusty at the coast, in the Shasta Valley and
portions of the East Side. Significant turbulence is expected
through tomorrow ahead of the next front. Winds remain a concern at
KLMT and we could see prolonged period of 20-30 knot winds overnight
through early Wednesday afternoon when the next front finally moves
through. Wind shear will also be a problem tonight where surface
winds are light and winds aloft are strong, at KOTH, KRBG, and KMFR.
Flight conditions will likely improve some tomorrow morning, then
degrade to MVFR and IFR as frontal moderate to heavy precipitation
moves through, then likely lift again late afternoon and evening
after the front. Mountain obscuration will likely peak tomorrow as
the front moves through. SK/FB
&&
.MARINE...Updated 230 PM PDT Tuesday 11 April 2017...Low pressure
will then strengthen and move north along the coast this evening and
overnight bringing a period of south gales and very steep seas.
Winds and seas should subside some by early Wednesday morning, but a
second front will bring another period of south winds Wednesday
afternoon and night along with potentially very steep seas. Weaker
fronts will follow Thursday...then high pressure will build offshore
Friday into Saturday. /FB
&&
.PREV DISCUSSION... /Issued 350 PM PDT Tue Apr 11 2017/
SHORT TERM...Tuesday 11 April through Friday 14 April 2017.
The main update was to issue a winter weather advisory for snow
from late Wednesday morning through Wednesday evening above 5000
feet in the Oregon Cascades and Siskiyous, and above 4500 feet in
Siskiyou County. Also, a wind advisory remains in effect this
evening into Wednesday morning in the Shasta Valley (except a high
wind warning near Weed), the southern portion of the Rogue
Valley, the Shasta Valley, Lake County, and the Warner Mountains.
Two areas of low pressure will affect the region during the short
term. The first will quickly move north through the Oregon
coastal waters tonight while the second will follow northeast
through the Oregon offshore waters on Wednesday and send a robust
cold front across the area Wednesday morning through Wednesday
night. Beyond Wednesday night, the low will linger offshore from
Washington and slowly weaken. This will result in an onshore flow
with a series of shortwaves continuing occasional lighter showers
and snow showers late Wednesday night into Friday evening.
Our area is currently in the warm sector ahead of an occluding
front. The bulk of precipitation with this first system will
occur in far western Oregon this evening. Elsewhere/otherwise,
precipitation will be light and spotty into Wednesday morning.
Precipitation Wednesday afternoon and evening will be more
widespread and substantial with around an inch at the coast, a
quarter to a half an inch inland west side, and up to around a
quarter of an inch east of the Cascades. Snow levels will be
around 4500 to 5000 feet, with around 3 to 6 inches of snow
expected to fall. The largest amounts will be at south facing
slopes such as Mt Shasta and the Siskiyou Mountains. Southerly
winds on Wednesday will be gusty once again in the same areas that
will be affected this evening, but likely not quite to advisory
strength.
After a bit of a brief decrease in shower activity late Wednesday
night, a surface trough on Thursday into Thursday evening will
track eastward across the area with light but widespread showers
and snow showers. Snow levels are forecast to be around 3500 to
4000 feet but locally down to 3000 feet.
Weaker shortwaves will follow late Thursday night into Friday
evening with a few very light showers and snow showers. These
showers will diminish as weak high pressure builds in Friday
night.
LONG TERM...Saturday 15 April through Tuesday 18 April 2017.
The extended forecast period starts off with a flat "dirty ridge"
over the west coast states and ends with a long wave trough just off
the Pacific Northwest coast.
Initially the Medford CWA will be dry with the storm track north of
the area...but there will still be some cloud cover from mostly high
clouds. By this time there will likely also be some marine stratus
over the coastal waters and along the coast...possibly getting into
the Umpqua Basin in the late night through mid-morning hours.
The ridge will strengthen over the area Saturday as a long wave
trough digs offshore. The trough will then edge toward the coast
Sunday...weakening as it does so. The associated surface front will
move onshore Sunday. The associated precipitation...which will
mostly be light...will develop over northern California first Sunday
morning into afternoon and then spread over the rest of the Medford
CWA Sunday afternoon and evening. Unusually...the coast will likely
see the least precipitation from this system. Snow levels will start
off high...around 5000 to 6500 feet during this interval.
Another long wave trough will develop offshore while the first one
moves inland...and short waves ejecting from this trough will keep
shower activity going over the entire area Monday into Tuesday. Snow
levels will be 5000 to 6000 feet Monday and 4500 to 6000 feet
Tuesday as a slightly cooler pool of air moves through. The coast
and Coast Range will see the most precipitation during this
interval. Nothing big...but this spring will continue to be a wet
one.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory until 8 AM PDT Wednesday for ORZ031.
Winter Weather Advisory from 11 AM to 11 PM PDT Wednesday ABOVE
5000 FEET for for ORZ027-028.
Wind Advisory until 5 AM PDT Wednesday for ORZ026.
CA...Wind Advisory until 8 AM PDT Wednesday for CAZ085.
Wind Advisory until 5 AM PDT Wednesday for CAZ081.
Winter Weather Advisory from 11 AM to 11 PM PDT Wednesday ABOVE
4500 FEET for for CAZ080-082-083.
High Wind Warning until 5 AM PDT Wednesday for CAZ081.
Pacific Coastal Waters...Small Craft Advisory from 5 AM to 11 AM PDT
Wednesday for PZZ350-356. Small Craft Advisory for
hazardous seas from 5 AM to 11 AM PDT Wednesday for PZZ356.
Gale Warning until 5 AM PDT Wednesday for PZZ356-376.
Hazardous Seas Warning from 5 AM to 5 PM PDT Wednesday for
PZZ350-356-370-376. Gale Warning from 11 PM this evening to 5
AM PDT Wednesday for PZZ350-370. Small Craft Advisory for
hazardous seas from 11 PM this evening to 11 AM PDT Wednesday
for PZZ350-370-376. Small Craft Advisory from 11 PM this
evening to 11 AM PDT Wednesday for PZZ370-376.
NSK/JRS/FJBThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:59 AM PDT | Small Craft Advisory | MFR | 24 hr | |
| Apr 12, 2:28 PM PDT | Wind Advisory | MFR | Klamath, Lake | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.